# SDR SWAA2024072909595

- Difficulty date: July 5, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 45,049 hours, 27,449 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E; LOWER PANEL 661AB SUPPORT BEAM CRACKED AT I/B END.<[01] REMOVED SUPPORT BEAM AT R/W T/E ON LOWER PANEL 661AB AS PER SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW BEAM ASSY AS PER SRM 51-40-05-0G-0. INSTALLED NEW NUT PLATES ON NEW BEAM ASSY AS PER SRM 51-40-02-0G-0. INSTALLED NEW BEAM ASSY AS PER IPC DWG 57-50-00-18 PG 20 AND SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1  AUDIT C/W REF MPM 52.02.02
